So this query is for my mother who is in her mid-40s. 3 years ago, she started feeling stomach problem, especially on the upper part like numbness or something, as well as she had difficulty walking that time and her legs are also numb, she can't even feel her slippers removed from her feet she say. Until now, she still have these symptoms, with back pains and constant urinating. What could be wrong with her? Help pls.
Welcome to the MedHelp forum!
In all probability your mother has uncontrolled diabetes with peripheral neuropathy. She needs to get her fasting blood sugar, 2 hour after food blood sugar and glycosylated hemoglobin checked. Other possibilities are hypothyroidism, Lynne's , lupus, or even a transverse myelitis kind of affection of nerves of spinal cord.
Please consult your PCP for primary examination followed by proper referral.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.